MathSciNet Relay Station
MathSciNet bibliographic data
MR1379271 (97e:46085) 46L40 (46L80 46L85)
Exel, Ruy Approximately finite $C\sp \ast$-algebras and partial automorphisms. Math. Scand. 77 (1995), no. 2, 281–288.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement